# SDR ASAA0844105

- Difficulty date: December 13, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 36,928 hours, 20,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632036
- Part serial: 2324C
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID FLAP LOWER SURFACE GOUGED.  REMOVED DAMAGED AREA FABRICATED FILLERS AND DOUBLER INSTALLED REPAIR IAW SRM 57-53-01 FIG 201 EA 13093.
